MathSciNet Relay Station
MathSciNet bibliographic data
MR190010 (32 #7426) 05.10
Davenport, H.; Schinzel, A. A combinatorial problem connected with differential equations. Amer. J. Math. 87 1965 684–694.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement